# SDR AALA202402061579

- Difficulty date: January 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOOR BEAM AT LAVATORY MOUNT AT BS 947, LBL 27. REPAIRED FLOOR BEAM CHORD PER SRM 53-70-51-2R-5.
